MAUDE Adverse Event Report: Cardinal Health 200, LLC Medi-Trace Cadence; Automated External Defibrillators (Non-Wearable)

Cardinal Health 200, LLC Medi-Trace Cadence; Automated External Defibrillators (Non-Wearable)
Model Number 22770R
Health Effect - Clinical Code Burn(s) (1757)
Type of Reportable Event Malfunction

Brand Name
Medi-Trace Cadence
Common Device Name
Automated External Defibrillators (Non-Wearable)
Manufacturer (Section D)
Cardinal Health 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
Cardinal Health
2 ludlow parkway
chicopee MA 01022
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
+1(508)316-3640
MDR Report Key50058359
Report Number1423537-2026-00245
Device Sequence Number13098683
Product Code MKJ
UDI-Device Identifier20192253018889
UDI-Public(01)20192253018889(17)280309(10)609390X
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P190007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility,Company Representative
Type of Report Initial
Report Date (Section B) 07/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number22770R
Device Catalogue Number22770R-
Device Lot Number609390X
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2026
Initial Report FDA Received Date07/28/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown